Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type

Author: Hitoshi Ishii
Journal: Proc. Amer. Math. Soc. 100 (1987), 247-251
MSC: Primary 35F30
MathSciNet review: 884461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new, direct proof of the uniqueness theorem for a class of Hamilton-Jacobi equations including the eikonal equation in geometric optics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F30

Retrieve articles in all journals with MSC: 35F30

Additional Information

PII: S 0002-9939(1987)0884461-3
Keywords: Hamilton-Jacobi equations, uniqueness, comparison theorems, eikonal equation
Article copyright: © Copyright 1987 American Mathematical Society